Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 206, NWS Lake Charles, LA

June 7, 2021Rapides Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jun 7, 2021, 9:17 PM CDT for Rapides Parish, Louisiana. It took effect at Jun 8, 2021, 1:00 PM CDT. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
Jun 7, 2021, 9:17 PM CDT (02:17 UTC)
In effect from
Jun 8, 2021, 1:00 PM CDT
Expired
Jun 10, 2021, 2:02 PM CDT
In force
49 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 12.07 ft at Jun 9, 2021, 10:00 AM CDT.

actionminormoderate12141606/0806/0906/1006/11
Action stage
12 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

356 
WGUS44 KLCH 080217
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
917 PM CDT Mon Jun 7 2021

...The National Weather Service in Lake Charles LA has issued a 
Flood Warning for the following rivers in Louisiana...

  Calcasieu River Near Glenmora

Additional information is available at www.weather.gov.


LAC079-090230-
/O.NEW.KLCH.FL.W.0206.210609T0600Z-210611T0600Z/
/GLML1.1.ER.210609T0600Z.210609T0600Z.210611T0000Z.NO/
917 PM CDT Mon Jun 7 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for
  the Calcasieu River Near Glenmora.
* From late Tuesday night to late Thursday night.
* At 8:45 PM CDT Monday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Wednesday morning to a crest of 12.0 feet early Wednesday morning. 
  It will then fall below flood stage Thursday evening.
* Impact...At 12.0 feet, When the river is falling and the gauge 
  reading is forecast to be near 12 feet, flooding of forested areas 
  near the river will occur.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Tue   Wed   Thu          

Calcasieu River
Glenmora       12.0  11.9  Mon 8 pm CDT 11.9  12.0  12.0         





&&

LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
      3113 9279

$$

MKC
5 follow-up statements
610 
WGUS84 KLCH 081551
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1051 AM CDT Tue Jun 8 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora

LAC079-091550-
/O.EXT.KLCH.FL.W.0206.210608T1800Z-210611T1200Z/
/GLML1.1.ER.210608T1800Z.210608T1800Z.210611T0600Z.NO/
1051 AM CDT Tue Jun 8 2021

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Calcasieu River Near Glenmora.
* until Friday morning...or until the warning is cancelled.
* At  9:45 AM Tuesday the stage was 12.0 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279

$$
192 
WGUS84 KLCH 090120
FLSLCH


Flood Statement
National Weather Service Lake Charles La
820 PM CDT Tue Jun 8 2021

...The Flood Warning continues for the following rivers in 
Louisiana..
  Calcasieu River Near Glenmora

LAC079-100120-
/O.CON.KLCH.FL.W.0206.000000T0000Z-210611T1200Z/
/GLML1.1.ER.210608T1900Z.210609T0045Z.210611T0600Z.NO/
820 PM CDT Tue Jun 8 2021

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until Friday morning...or until the warning is cancelled.
* At  7:45 PM Tuesday the stage was 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Friday morning.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279

$$
788 
WGUS84 KLCH 091422
FLSLCH


Flood Statement
National Weather Service Lake Charles La
922 AM CDT Wed Jun 9 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora

LAC079-101421-
/O.EXT.KLCH.FL.W.0206.000000T0000Z-210612T1800Z/
/GLML1.1.ER.210608T1900Z.210609T1800Z.210612T1200Z.NO/
922 AM CDT Wed Jun 9 2021

...Flood Warning extended until Saturday afternoon...The Flood 
Warning continues for
  The Calcasieu River Near Glenmora.
* until Saturday afternoon...or until the warning is cancelled.
* At  8:45 AM Wednesday the stage was 12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will fall be flood stage Saturday morning. 
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279

$$
461 
WGUS84 KLCH 100118
FLSLCH


Flood Statement
National Weather Service Lake Charles La
818 PM CDT Wed Jun 9 2021

...The Flood Warning continues for the following rivers in 
Louisiana..
  Calcasieu River Near Glenmora

LAC079-110118-
/O.CON.KLCH.FL.W.0206.000000T0000Z-210612T1800Z/
/GLML1.1.ER.210608T1900Z.210610T0600Z.210612T1200Z.NO/
818 PM CDT Wed Jun 9 2021

The Flood Warning continues for
  The Calcasieu River Near Glenmora.
* until Saturday afternoon...or until the warning is cancelled.
* At  7:45 PM Wednesday the stage was 12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279

$$
139 
WGUS84 KLCH 101902
FLSLCH


Flood Statement
National Weather Service Lake Charles La
202 PM CDT Thu Jun 10 2021

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River Near Glenmora

LAC079-101932-
/O.CAN.KLCH.FL.W.0206.000000T0000Z-210612T1800Z/
/GLML1.1.ER.210608T1900Z.210609T2315Z.210610T1200Z.NO/
202 PM CDT Thu Jun 10 2021

The Flood Warning is cancelled for
  The Calcasieu River Near Glenmora.
* At  1:45 PM Thursday the stage was 11.9 feet.
* Fell below flood stage at  7:00 AM Thursday.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 11.9 feet by tomorrow
  morning.
* Impact...At stages near 12.0 feet...When the river is rising and 
  the gauge reading is forecast to reach 12 feet or higher. Roads 
  upstream from Glenmora, including Strothers Crossing Road near the 
  community of Calcasieu and Price Crossing Road near Hineston have 
  water on them and are subject to being closed. Also, flooding of 
  forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and 
  the gauge reading is forecast to be near 12 feet, flooding of 
  forested areas near the river will occur.

&&
 
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 7, 6:52 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 7, 6:52 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
652 PM CDT Mon Jun 7 2021

.AVIATION...
Showers and thunderstorms are spreading across the area out of the
west and have produced a few wind gust over 25kts, but nothing
severe. VCTS / TSRA was carried for a few sites, however it's
likely that this activity will not impact KARA and KLFT. Winds
will remain elevated overnight, however gust should taper off in
the next few hours. Current MVFR CIGS will slowly lift into VFR
going into tomorrow.

&&

.PREV DISCUSSION... /issued 356 PM CDT Mon Jun 7 2021/

DISCUSSION...
SHORT TERM (Today Through Wednesday Morning)...
Isolated showers and thunderstorms ahead of an approaching MCS
have moved northward out of our area with no new development in
our area. The approaching MCS is maintaining its strength, in part
due to the inflow of moisture from the Gulf of Mexico as well as
the instability present. Southern parts of the area are not
expected to be impacted by the MCS. However, northern parts of
the area (especially the northern fringe) will likely see strong
thunderstorms this evening. Some of the storms could be severe.
Damaging wind gusts and large hail will be the primary risks.

Winds will be elevated until after sunset this evening. Mostly
cloudy skies will persist into the morning hours. Overnight
temperatures will be above normal due to the increased cloud
cover. Morning fog will be possible for Central LA as winds will
be lighter overnight for inland locations. Isolated to scattered
thunderstorms will likely begin developing during the late morning
on Tuesday. Chances for storms will then diminish around sunset
on Tuesday.

55

LONG TERM (Wednesday through Sunday)...
Scattered afternoon convection will continue each afternoon into
Wednesday as tropical moisture remains in place with little to drive
it upward other than afternoon heating. A large upper ridge building
over Mexico and up into Texas will act to suppress convection
Thursday through Saturday although an isolated shower can't be
completely ruled out. The ridge will erode back to the west Sunday
allowing for scattered convection to once again develop each
afternoon through early next week. With the ridge still meandering
over central and west Texas providing some influence, the highest
PoPs will likely be across central and south central Louisiana.

Jones

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  90  75  89 /  80  30   0  40
LCH  77  89  77  87 /  40  10   0  20
LFT  76  88  75  87 /  50  30   0  40
BPT  77  89  77  87 /  40  10   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&
Hazardous weather outlook, Jun 7, 4:01 PM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
401 PM CDT Mon Jun 7 2021

LAZ027-TXZ180-259>262-082115-
Vernon-Tyler-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
401 PM CDT Mon Jun 7 2021

...SEVERE THUNDERSTORM WATCH 242 IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

An incoming storm complex from North-Central Texas will lead to
strong thunderstorms for northern parts of the area this evening,
especially for the northern fringe. Some of the storms could be
severe (damaging wind gusts and large hail will be the primary
risks). Storms will dissipate tonight giving way to mostly cloudy
skies through the night. Morning fog will be possible for Central
Louisiana.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

Scattered showers and thunderstorms will develop Tuesday and
Wednesday afternoons. Widespread severe weather is not expected.
However, locally heavy rainfall, gusty winds and frequent lightning
will be possible with some of these storms. Drier conditions are
expected Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ028>033-041>045-052>055-073-074-TXZ201-215-216-082115-
Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-Calcasieu-
Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-
St. Mary-Lower St. Martin-West Cameron-East Cameron-Hardin-Jefferson-
Orange-
401 PM CDT Mon Jun 7 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

An incoming storm complex from North-Central Texas will lead to
strong thunderstorms for northern parts of the area this evening,
especially for the northern fringe. Some of the storms could be
severe (damaging wind gusts and large hail will be the primary
risks). Storms will dissipate tonight giving way to mostly cloudy
skies through the night. Morning fog will be possible for Central
Louisiana.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

Scattered showers and thunderstorms will develop Tuesday and
Wednesday afternoons. Widespread severe weather is not expected.
However, locally heavy rainfall, gusty winds and frequent lightning
will be possible with some of these storms. Drier conditions are
expected Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-082115-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
401 PM CDT Mon Jun 7 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

55

In the hours before

Special weather statement, Jun 7, 5:16 PM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Lake Charles LA
516 PM CDT Mon Jun 7 2021

TXZ180-201-259-260-072300-
Hardin TX-Northern Newton TX-Northern Jasper TX-Tyler TX-
516 PM CDT Mon Jun 7 2021

...SPECIAL WEATHER STATEMENT...

At 516 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Browndell to 6 miles east of Alabama-Coushatta
Reservation. Movement was southeast at 25 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Jasper, Woodville, Colmesneil, Chester, Ebenezer, Rockland, Warren,
Town Bluff, Thicket, Browndell, Votaw, Mayflower, Harrisburg,
Farrsville, Ivanhoe, Sam Rayburn Dam and Hillister.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Texas.

LAT...LON 3049 9473 3050 9454 3101 9465 3106 9456
      3103 9447 3116 9391 3117 9355 3035 9468
TIME...MOT...LOC 2216Z 292DEG 23KT 3113 9402 3073 9459

Stigger/87
Special weather statement, Jun 7, 6:02 PM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
602 PM CDT Mon Jun 7 2021

LAZ027-028-030-TXZ180-201-259>262-072345-
Beauregard LA-Vernon LA-Rapides LA-Hardin TX-Southern Newton TX-
Northern Newton TX-Northern Jasper TX-Southern Jasper TX-Tyler TX-
602 PM CDT Mon Jun 7 2021

...SPECIAL WEATHER STATEMENT...

At 601 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Toledo Bend Dam to near Kountze. Movement
was east at 60 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
De Ridder, Jasper, Leesville, Newton, Kirbyville, Kountze, Rosepine,
Merryville, Boyce, Anacoco, Singer, Town Bluff, Toledo Bend Dam,
Lena, Fred, Fields, Bon Weir, Burkeville, Fort Polk and Slagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Louisiana...and southeastern Texas.

LAT...LON 3150 9268 3147 9271 3145 9268 3140 9269
      3140 9257 3041 9362 3037 9451 3116 9391
      3117 9358 3120 9355 3124 9356 3128 9353
      3128 9344 3136 9339 3137 9303 3135 9295
      3137 9295 3137 9292 3139 9291 3152 9272
TIME...MOT...LOC 2301Z 276DEG 53KT 3121 9356 3045 9427

Stigger/87
Special weather statement, Jun 7, 6:46 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
646 PM CDT Mon Jun 7 2021

LAZ027-028-030-031-TXZ180-259-260-080030-
Allen LA-Beauregard LA-Vernon LA-Rapides LA-Northern Newton TX-
Northern Jasper TX-Tyler TX-
646 PM CDT Mon Jun 7 2021

...SPECIAL WEATHER STATEMENT...

At 646 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hutton to near Old Salem. Movement was
east at 60 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Alexandria, Pineville, De Ridder, Leesville, Newton, Kirbyville,
Rosepine, Merryville, Boyce, Anacoco, Singer, Sugartown, Toledo Bend
Dam, Hineston, Lena, Bon Weir, Burkeville, Dry Creek, Fort Polk and
Alexandria International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Louisiana...and southeastern Texas.

LAT...LON 3150 9268 3145 9271 3145 9268 3140 9269
      3139 9266 3145 9232 3053 9314 3054 9417
      3117 9363 3117 9358 3118 9355 3128 9353
      3128 9344 3136 9339 3137 9303 3135 9295
      3137 9295 3137 9292 3152 9272
TIME...MOT...LOC 2346Z 270DEG 54KT 3127 9305 3051 9377

Stigger/87
Special weather statement, Jun 7, 7:30 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
730 PM CDT Mon Jun 7 2021

LAZ027>032-080115-
Avoyelles LA-Evangeline LA-Allen LA-Beauregard LA-Vernon LA-
Rapides LA-
730 PM CDT Mon Jun 7 2021

...SPECIAL WEATHER STATEMENT...

At 730 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Midway to near Pitkin. Movement was east
at 75 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Alexandria, Pineville, De Ridder, Oakdale, Rosepine, Glenmora, Boyce,
Cheneyville, Elizabeth, Turkey Creek, Sugartown, Hineston, Lena,
Mittie, Dry Creek, Alexandria International Airport, Effie, Pitkin,
Fort Polk and Grant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3149 9270 3150 9268 3145 9271 3145 9268
      3140 9269 3140 9267 3139 9266 3148 9221
      3147 9216 3141 9215 3136 9208 3132 9208
      3065 9252 3067 9344 3135 9297 3137 9292
      3139 9291 3139 9289 3152 9272
TIME...MOT...LOC 0030Z 253DEG 67KT 3163 9219 3095 9287

Stigger/87
Special weather statement, Jun 7, 8:16 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Lake Charles LA
816 PM CDT Mon Jun 7 2021

LAZ028-029-031>033-080145-
St. Landry LA-Avoyelles LA-Evangeline LA-Allen LA-Rapides LA-
816 PM CDT Mon Jun 7 2021

...SPECIAL WEATHER STATEMENT...

At 815 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Walters to near Beaver. Movement was east
at 50 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Alexandria, Pineville, Oakdale, Ville Platte, Marksville, Bunkie,
Mamou, Glenmora, Cheneyville, Elizabeth, Turkey Creek, Mittie,
Morrow, Effie, Ball, Cottonport, Pine Prairie, Mansura, Lecompte and
Washington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3147 9216 3146 9217 3145 9215 3143 9216
      3141 9215 3138 9212 3136 9208 3135 9207
      3134 9209 3133 9208 3134 9204 3133 9201
      3129 9202 3128 9201 3062 9205 3067 9293
      3143 9246 3148 9221
TIME...MOT...LOC 0115Z 252DEG 42KT 3154 9208 3082 9251
Special weather statement, Jun 7, 8:45 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
845 PM CDT Mon Jun 7 2021

LAZ028-029-032-033-080215-
St. Landry LA-Avoyelles LA-Evangeline LA-Rapides LA-
845 PM CDT Mon Jun 7 2021

...SPECIAL WEATHER STATEMENT...

At 844 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Frogmore to near Evergreen. Movement was
east at 50 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Marksville, Bunkie, Simmesport, Moreauville, Cheneyville, Turkey
Creek, Bordelonville, Bayou Current, Morrow, Effie, Cottonport, Pine
Prairie, Mansura, Hessmer, Evergreen, Plaucheville, Bayou Chicot,
Goudeau, Lake Ophelia National Wildlife Refuge and Indian Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3133 9208 3134 9203 3132 9200 3128 9202
      3127 9199 3122 9199 3125 9196 3122 9194
      3123 9192 3127 9195 3130 9191 3119 9168
      3114 9172 3105 9172 3098 9180 3087 9180
      3086 9182 3074 9176 3074 9252 3147 9217
TIME...MOT...LOC 0144Z 252DEG 42KT 3164 9171 3093 9214

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:30 PM CDTSpecial Weather StatementLCHRapides45 min
Jun 7, 8:16 PM CDTSpecial Weather StatementLCHEvangeline, Rapides29 min
Jun 7, 8:45 PM CDTSpecial Weather StatementLCHAvoyelles30 min

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.